Alert archive / Ohio / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 110, NWS Cleveland, OH

May 22, 2004Medina County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2004, 12:25 AM EDT for Medina County, Ohio. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2004, 12:25 AM EDT (04:25 UTC)
Expired
May 22, 2004, 1:30 AM EDT
In force
65 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Medina County, OH

The radar

The Cleveland radar (KCLE), 31 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2004-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2004-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WUUS51 KCLE 220425
SVRCLE
OHC103-220530-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 AM EDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MEDINA COUNTY IN NORTHEAST OHIO...

* UNTIL 130 AM EDT

* AT 1225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 15 MILES SOUTHWEST OF BRUNSWICK...OR ABOUT 11
  MILES WEST OF MEDINA...MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDINA

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL ARE LIKELY WITH THIS
STORM. TAKE COVER IN A STURDY BUILDING UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4102 8205 4112 8216 4114 8207 4119 8206
          4119 8196 4127 8197 4127 8168

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:15 PM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 21, 7:15 PM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OHIO
715 PM EDT FRI MAY 21 2004

.DISCUSSION...
WILL UPDATE FCST AND REMOVE REMAINDER OF SVR WX WATCH BOX. STRONGEST
STORMS HAVE MOVED WELL SOUTH AND EAST. WATCHING NEXT COMPLEX NR MKE.
NOT SURE IF IT WL DIVE SOUTHWARD OR TRACK EASTWARD INTO FCST AREA.
MODELS BRING INSTABILITY MAX ACRS FCST AREA AGAIN OVERNGT BUT IT IS
A BROAD AREA AND NOT SURE WHERE THE STRONGEST STORMS WL TRACK. WILL
CONTINUE TO MONITOR. WL CONTINUE FLOOD WATCH DUE TO POSSIBILITY OF
NEW STORMS. NO OTHER MAJOR CHANGES. UPDATE ABOUT 730 PM.
&&

KOSARIK

.PREV DISCUSSION...
HAVE DECIDED TO GO WITH A FLOOD WATCH FOR THE ENTIRE CWFA. LINE
STARTING TO PIVOT AND TRAIN OVER NE IN AND NW OH. AM VERY CONCERNED
ABOUT N CENTRAL OHIO WHERE FLOODING ALREADY OCCURED THIS AM.

REMAINDER OF DISCUSSION BELOW....

BUSY DAY WITH ALL OF THE MORNING FLOODING...AND NOW THE SEVERE
WEATHER...SO NOT A GREAT DEAL OF TIME FOR DISCUSSION. MAIN FOCUS
WILL BE THE SHORT TERM. LOOKS LIKE THE DEVELOPING LINE WILL PASS
THRU CLE AREA BY 22Z AND ERI BY 03Z OR SO. AM CONCERNED ABOUT HOW
THE LINE IS BECOMING ORIENTED. WAS ORIENTED N-S...AND IT IS NOW
PIVOTING TO A MORE NE-SW ORIENTATION. MAY NEED TO GO WITH A FLOOD
WATCH IF TSTMS START TO TRAIN OVER ONE SPOT. FFG FOR SOME OF THE
SATURATED AREAS ONLY 1.4 INCHES IN 3 HRS AND .7 INCH IN 1 HR. GOOD
NEWS IS THAT PCPN MAY END AFTER THIS LINE MOVES THRU AS WILL BE IN
THE WARM SECTOR OVERNIGHT. SHOULD BE WARM AND MUGGY TONIGHT WITH
TEMPS IN THE UPR 60S. DWPTS IN THE 70S MAY EVEN KEEP TEMPS EVEN
WARMER OVERNIGHT.

AREA SHOULD BE CAPPED OFF FOR PART OF THE DAY ON SAT IN THE WARM
SECTOR. CAPES DO RISE TO AROUND 2000 J/KG...WITH A WEAKENING CAP. AM
A LITTLE CONCERNED ABOUT THE VORT WHICH THE ETA SHOWS MOVING THRU
DURING THE AFTN. WILL KEEP CHC POPS...MAINLY IN THE AFTN. COULD SEE
A 90 DEG READING WITH FULL SUN AND 850MB TEMPS BTWN 16 AND 18C.

CONTINUED HOT AND MUGGY FOR SAT NIGHT AND SUN. WILL KEEP A CHC OF
THUNDER OVERNIGHT WITH ANY POSSIBLE MCS OVERNIGHT. WILL KEEP A CHC
OF THUNDER ON SUNDAY AND SUN NIGHT AS THE UPR TROUGH APPROACHES AND
THE FRONT BECOMES STATIONARY OVER NRN OH SUN NIGHT AND MON. TEMPS
CONTINUED WELL ABV NORMAL.

HPC GUIDANCE LOOKS VERY REASONABLE FOR THE EXTENDED. STILL LOOKS
LIKE A COOLDOWN FOR THE MIDDLE OF NEXT WEEK AS THE UPR LOW OVER THE
PAC NW EJECTS INTO THE PLAINS TUE AND INTO THE GTLKS BY WED. COOLEST
DAY OF THE EXTENDED LOOKS LIKE IT WILL BE WED WITH HIGHS ONLY IN THE
60S. WILL ATTEMPT TO GO DRY ON THU WITH RIDGING OVERHEAD BUT THE GFS
SHOWS WARM ADVECTION QUICKLY BUILDING INTO THE LAKES BY THU NIGHT AS
HEIGHTS BUILD ACROSS THE REGION. STILL LOOKS LIKE A RELATIVELY WET
PATTERN IN THE EXTENDED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH TIL 6 AM.
PA...FLOOD WATCH TIL 6 AM.

&&
Hazardous weather outlook, May 21, 7:24 AM EDT, 17 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
724 AM EDT FRI MAY 21 2004

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211423-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
724 AM EDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A
PORTION OF NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY

SPC HAS INDICATED THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
ACROSS NORTH OHIO AND NORTHWEST PENNSYLVANIA TODAY.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT AND SATURDAY
ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 21, 7:51 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT FRI MAY 21 2004

OHZ014-022-023-033-089-PAZ001>003-220048-
ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-MAHONING OH-
NORTHERN ERIE PA-PORTAGE OH-SOUTHERN ERIE PA-TRUMBULL OH-
751 PM EDT FRI MAY 21 2004

THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR PARTS OF
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELED. THE
SEVERE STORMS HAVE MOVED SOUTH AND EAST OF THE AREA.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM. ADDITIONAL THUNDERSTORMS
MAY DEVELOP DURING THE EARLY MORNING HOURS. HEAVY RAINS ARE POSSIBLE
WITH ANY THUNDERSTORM. THE GROUND IS SATURATED AND ANY HEAVY RAIN
COULD PRODUCE FLOODING.
Local storm report, May 21, 10:10 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             LODI                    41.03N 82.01W
05/21/2004  0.75 INCH        MEDINA             OH   AMATEUR RADIO

0420 PM     TSTM WND GST     MACEDONIA               41.31N 81.50W
05/21/2004  65 MPH           SUMMIT             OH   AMATEUR RADIO

0415 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
05/21/2004                   WYANDOT            OH   AMATEUR RADIO

            TREES DOWNED.

0415 PM     TSTM WND DMG     MARSEILLES              40.70N 83.39W
05/21/2004                   WYANDOT            OH   AMATEUR RADIO

            LARGE TREES DOWNED.

0415 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
05/21/2004                   ASHLAND            OH   AMATEUR RADIO

            TREES AND LIMBS DOWNED.

0415 PM     TSTM WND DMG     NORTH OLMSTED           41.41N 81.92W
05/21/2004                   CUYAHOGA           OH   AMATEUR RADIO

            TWO LARGE TREES DOWNED.

0406 PM     TSTM WND GST     MANSFIELD               40.76N 82.53W
05/21/2004  60 MPH           RICHLAND           OH   OFFICIAL NWS OBS

0405 PM     TSTM WND DMG     5 S CLEVELAND           41.41N 81.68W
05/21/2004                   CUYAHOGA           OH   PUBLIC

            TREES DOWNED.

0402 PM     TSTM WND GST     NORTH ROYALTON          41.31N 81.75W
05/21/2004  70 MPH           CUYAHOGA           OH   PUBLIC

0400 PM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
05/21/2004                   RICHLAND           OH   EMERGENCY MNGR

            TREES AND LIMBS DOWN COUNTYWIDE.

0356 PM     TSTM WND DMG     AVON                    41.45N 82.02W
05/21/2004                   LORAIN             OH   AMATEUR RADIO

            LIMBS DOWN.

0350 PM     HAIL             GALION                  40.73N 82.79W
05/21/2004  0.75 INCH        CRAWFORD           OH   AMATEUR RADIO

0348 PM     HAIL             ELYRIA                  41.38N 82.11W
05/21/2004  0.75 INCH        LORAIN             OH   AMATEUR RADIO

0345 PM     TSTM WND GST     AMHERST                 41.40N 82.23W
05/21/2004  61 MPH           LORAIN             OH   AMATEUR RADIO

0338 PM     TSTM WND GST     7 E HURON               41.40N 82.43W
05/21/2004  60 MPH           ERIE               OH   AMATEUR RADIO

0325 PM     HAIL             TIFFIN                  41.12N 83.18W
05/21/2004  0.75 INCH        SENECA             OH   AMATEUR RADIO

0310 PM     HAIL             PORT CLINTON            41.51N 82.94W
05/21/2004  0.75 INCH        OTTAWA             OH   AMATEUR RADIO

0242 PM     HAIL             PERRYSBURG              42.46N 79.00W
05/21/2004  1.25 INCH        CATTARAUGUS        NY   TRAINED SPOTTER

0240 PM     HAIL             TOLEDO                  41.66N 83.58W
05/21/2004  0.75 INCH        LUCAS              OH   AMATEUR RADIO

&&
PARTIAL LIST

JIMK
Local storm report, May 22, 12:02 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      MARION                  40.58N 83.13W
05/21/2004                   MARION             OH   AMATEUR RADIO

            FLOODING OF FIELDS, STREETS, BASEMENTS, AND LOW LYING
            AREAS.

0545 PM     FLASH FLOOD      MEADVILLE               41.65N 80.15W
05/21/2004                   CRAWFORD           PA   AMATEUR RADIO

            WIDESPREAD FLOODING OF SMALL STREAMS AND STREETS.

0536 PM     HAIL             CONNEAUT LAKE           41.60N 80.31W
05/21/2004  1.00 INCH        CRAWFORD           PA   LAW ENFORCEMENT

0535 PM     FLASH FLOOD      ASHTABULA               41.88N 80.80W
05/21/2004                   ASHTABULA          OH   AMATEUR RADIO

            UNDERPASSES AND ROADS CLOSED BY FLOODING. WATER SEVERAL
            FEET DEEP IN AREAS THAT NORMALLY DO NOT FLOOD.

0530 PM     FLASH FLOOD      CARDINGTON              40.50N 82.89W
05/21/2004                   MORROW             OH   AMATEUR RADIO

            FLOODING OCCURRED OF SMALL STREAMS, STREETS, BASEMENTS,
            AND FIELDS.

0525 PM     TSTM WND DMG     LOWELLVILLE             41.04N 80.55W
05/21/2004                   MAHONING           OH   PUBLIC

            TREES DOWNED.

0515 PM     TSTM WND DMG     3 W WARREN              41.24N 80.87W
05/21/2004                   TRUMBULL           OH   AMATEUR RADIO

            NUMEROUS TREES DOWNED, SOME ON POWER LINES.

0514 PM     TSTM WND DMG     NEWTON FALLS            41.19N 80.97W
05/21/2004                   TRUMBULL           OH   AMATEUR RADIO

            TREES DOWNED, AT LEAST ONE DAMAGING A HOUSE.

0510 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
05/21/2004                   MAHONING           OH   AMATEUR RADIO

            TREES DOWNED BY WINDS ESTIMATED AT 60 MPH.

0510 PM     FLASH FLOOD      SHELBY                  42.67N 83.03W
05/21/2004                   MACOMB             MI   AMATEUR RADIO

            FLOODING OF STREETS, BASEMENTS, AND LOW LYING AREAS IN
            MANY LOCATIONS OF RICHLAND COUNTY.

0500 PM     HAIL             ORWELL                  41.54N 80.86W
05/21/2004  0.75 INCH        ASHTABULA          OH   AMATEUR RADIO

0456 PM     HAIL             WAYNESBURG              40.67N 81.26W
05/21/2004  0.75 INCH        STARK              OH   AMATEUR RADIO

0455 PM     FLASH FLOOD      BRUNSWICK               41.25N 81.82W
05/21/2004                   MEDINA             OH   LAW ENFORCEMENT

            FLOODING OF STREETS AND BASEMENTS.

0450 PM     FLASH FLOOD      6 SW ELYRIA             41.32N 82.19W
05/21/2004                   LORAIN             OH   AMATEUR RADIO

            FLOODING OCCURRED ON SMALL STREAMS AND LOW LYING AREAS
            ESPECIALLY ACCROSS THE SOUTHERN HALF OF THE COUNTY.
            SEVERAL ROADS HAD TO BE CLOSED DUE TO FLOODING.

0445 PM     TSTM WND DMG     GARRETTSVILLE           41.28N 81.10W
05/21/2004                   PORTAGE            OH   AMATEUR RADIO

            TREES DOWNED ACROSS ROUTE 82.

0445 PM     FLASH FLOOD      FINDLAY                 41.04N 83.64W
05/21/2004                   HANCOCK            OH   AMATEUR RADIO

            SEVERAL ROADS FLOODED CLOSED AROUND FINDLAY AND
            COUNTYWIDE FROM THUNDERSTORM RAINS INCLUDING ROUTE 568.

0445 PM     TSTM WND DMG     KENT                    41.15N 81.36W
05/21/2004                   PORTAGE            OH   AMATEUR RADIO

            TREES DOWNED.

0444 PM     HAIL             WOOSTER                 40.82N 81.93W
05/21/2004  0.75 INCH        WAYNE              OH   AMATEUR RADIO

0443 PM     TSTM WND DMG     MILLERSBURG             40.55N 81.92W
05/21/2004                   HOLMES             OH   LAW ENFORCEMENT

            TREES DOWNED COUNTYWIDE.

0440 PM     TSTM WND DMG     CRESTON                 40.98N 81.90W
05/21/2004                   WAYNE              OH   AMATEUR RADIO

            TREES DOWN, ONE ON A HOUSE, BETWEEN CRESTON AND RITTMAN.

0440 PM     HAIL             LODI                    41.03N 82.01W
05/21/2004  0.75 INCH        MEDINA             OH   AMATEUR RADIO

0433 PM     HAIL             SHELBY                  40.88N 82.66W
05/21/2004  1.00 INCH        RICHLAND           OH   AMATEUR RADIO

0430 PM     TSTM WND DMG     KIRTLAND HILLS          41.64N 81.32W
05/21/2004                   LAKE               OH   PUBLIC

            TREES, LIMBS AND POWER LINES DOWNED IN MANY AREAS OF LAKE
            COUNTY.

0430 PM     TSTM WND DMG     MOUNT GILEAD            40.55N 82.84W
05/21/2004                   MORROW             OH   AMATEUR RADIO

            TREES DOWNED IN A NUMBER OF LOCATIONS COUNTYWIDE.

0430 PM     TSTM WND GST     RAVENNA                 41.16N 81.24W
05/21/2004  63 MPH           PORTAGE            OH   AMATEUR RADIO

0427 PM     TSTM WND GST     AKRON                   41.08N 81.52W
05/21/2004  70 MPH           SUMMIT             OH   AMATEUR RADIO

0425 PM     TSTM WND DMG     CHESTERLAND             41.52N 81.34W
05/21/2004                   GEAUGA             OH   AMATEUR RADIO

            TREES, LIMBS AND POWER LINES DOWNED IN MANY LOCATIONS
            COUNTYWIDE.

0420 PM     TSTM WND DMG     DANVILLE                40.45N 82.26W
05/21/2004                   KNOX               OH   AMATEUR RADIO

            TREES AND POWER LINES DOWNED BETWEEN APPLE VALLEY,
            HOWARD, AND DANVILLE. SEVERAL HOUSES DAMAGED BY DOWNED
            TREES.

0420 PM     HAIL             CRESTON                 40.98N 81.90W
05/21/2004  1.00 INCH        WAYNE              OH   AMATEUR RADIO

0420 PM     TSTM WND DMG     STOW                    41.18N 81.44W
05/21/2004                   SUMMIT             OH   AMATEUR RADIO

            TREES DOWNED.

0420 PM     TSTM WND GST     MACEDONIA               41.31N 81.50W
05/21/2004  65 MPH           SUMMIT             OH   AMATEUR RADIO

0417 PM     TSTM WND DMG     MARION                  40.58N 83.13W
05/21/2004                   MARION             OH   AMATEUR RADIO

            ROOF DAMAGED AND TREES DOWNED.

0415 PM     TSTM WND DMG     NORTH OLMSTED           41.41N 81.92W
05/21/2004                   CUYAHOGA           OH   AMATEUR RADIO

            TWO LARGE TREES DOWNED.

0415 PM     HAIL             MARION                  40.58N 83.13W
05/21/2004  0.88 INCH        MARION             OH   AMATEUR RADIO

0415 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
05/21/2004                   WYANDOT            OH   AMATEUR RADIO

            TREES DOWNED.

0415 PM     TSTM WND DMG     MARSEILLES              40.70N 83.39W
05/21/2004                   WYANDOT            OH   AMATEUR RADIO

            LARGE TREES DOWNED.

0415 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
05/21/2004                   ASHLAND            OH   AMATEUR RADIO

            TREES AND LIMBS DOWNED.

0410 PM     TSTM WND GST     GARFIELD HEIGHTS        41.42N 81.60W
05/21/2004  81 MPH           CUYAHOGA           OH   AMATEUR RADIO

0409 PM     HAIL             ATTICA                  41.07N 82.89W
05/21/2004  1.00 INCH        SENECA             OH   AMATEUR RADIO

0409 PM     HAIL             CLEVELAND               41.48N 81.68W
05/21/2004  1.00 INCH        CUYAHOGA           OH   AMATEUR RADIO

            NEAR DETROIT AND WEST 25TH STREET.

0406 PM     TSTM WND GST     MANSFIELD               40.76N 82.53W
05/21/2004  60 MPH           RICHLAND           OH   OFFICIAL NWS OBS

0405 PM     TSTM WND DMG     5 S CLEVELAND           41.41N 81.68W
05/21/2004                   CUYAHOGA           OH   PUBLIC

            TREES DOWNED.

0402 PM     TSTM WND GST     NORTH ROYALTON          41.31N 81.75W
05/21/2004  70 MPH           CUYAHOGA           OH   PUBLIC

0400 PM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
05/21/2004                   RICHLAND           OH   EMERGENCY MNGR

            TREES AND LIMBS DOWN COUNTYWIDE.

0359 PM     TSTM WND GST     GALION                  40.73N 82.79W
05/21/2004  65 MPH           CRAWFORD           OH   AMATEUR RADIO

0356 PM     TSTM WND DMG     AVON                    41.45N 82.02W
05/21/2004                   LORAIN             OH   AMATEUR RADIO

            LIMBS DOWN.

0350 PM     TSTM WND DMG     BUCYRUS                 40.80N 82.97W
05/21/2004                   CRAWFORD           OH   AMATEUR RADIO

            TREES DOWNED.

0350 PM     HAIL             GALION                  40.73N 82.79W
05/21/2004  0.75 INCH        CRAWFORD           OH   AMATEUR RADIO

0348 PM     HAIL             ELYRIA                  41.38N 82.11W
05/21/2004  0.75 INCH        LORAIN             OH   AMATEUR RADIO

0345 PM     TSTM WND GST     AMHERST                 41.40N 82.23W
05/21/2004  61 MPH           LORAIN             OH   AMATEUR RADIO

0340 PM     TSTM WND DMG     WAKEMAN                 41.26N 82.40W
05/21/2004                   HURON              OH   LAW ENFORCEMENT

            TREES DOWNED IN MANY LOCATIONS ACROSS EASTERN HURON
            COUNTY.

0338 PM     TSTM WND GST     7 E HURON               41.40N 82.43W
05/21/2004  60 MPH           ERIE               OH   AMATEUR RADIO

0325 PM     HAIL             TIFFIN                  41.12N 83.18W
05/21/2004  0.75 INCH        SENECA             OH   AMATEUR RADIO

0325 PM     TSTM WND DMG     FINDLAY                 41.04N 83.64W
05/21/2004                   HANCOCK            OH   LAW ENFORCEMENT

            TREES DOWNED, SOME ON POWERLINES.

0310 PM     HAIL             PORT CLINTON            41.51N 82.94W
05/21/2004  0.75 INCH        OTTAWA             OH   AMATEUR RADIO

0242 PM     HAIL             PERRYSBURG              41.55N 83.62W
05/21/2004  1.25 INCH        WOOD               OH   TRAINED SPOTTER

0240 PM     HAIL             TOLEDO                  41.66N 83.58W
05/21/2004  0.75 INCH        LUCAS              OH   AMATEUR RADIO

&&
ONE EVENT CORRECTED. LIST COMPLETE AS OF ISSUANCE TIME.

JIMK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 12:13 AM EDTSpecial Marine WarningCLE2 hr
May 22, 12:13 AM EDTSpecial Marine WarningCLE2 hr
May 22, 12:13 AM EDTSpecial Marine WarningCLE2 hr
May 22, 12:35 AM EDTSevere Thunderstorm WarningCLESummit55 min
May 22, 1:00 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain60 min
May 22, 1:04 AM EDTSevere Thunderstorm WarningCLEStark41 min
May 22, 1:29 AM EDTSevere Thunderstorm WarningCLESummit61 min
May 22, 1:51 AM EDTSevere Thunderstorm WarningCLEPortage54 min
May 22, 1:58 AM EDTFlash Flood WarningCLESummit4 hr
May 22, 2:04 AM EDTFlash Flood WarningCLECuyahoga, Lorain, Medina4 hr
May 22, 2:21 AM EDTFlash Flood WarningCLEPortage4 hr
May 22, 3:08 AM EDTFlash Flood WarningCLEMahoning4 hr
May 22, 2:15 PM EDTTornado WarningCLEAshtabula30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.